Lemsip All in One Lemon- 8 Sachets

£5.49
6356613

For the symptomatic relief of colds & flu.
See details below, always read the label
Suitable for:
Adults and children of 12 years and over.
Active Ingredients: Paracetamol, Phenylephrine Hydrochloride, Guaifenesin.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Lemsip All in One is for the symptomatic relief of colds and flu including chesty coughs. Lemon flavour.

Suitable for

Adults and children 12 and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Do not give to children under 12, except on medical advice.

Hazards and Cautions

Keep all medicines out of the reach of children.

DO NOT EXCEED THE STATED DOSE.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or if you have taken MAOI's (antdepressants) within 14 days.

Storage
Do not store above 25°C. Store in the original packaging.

Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg.

Ingredients

Active Ingredients:
Paracetamol - analgesic and antipyretic, for the relief of headache, sore throat, fever, body aches & pains.

Phenylephrine hydrochloride - decongestant, for relief of blocked or runny nose.

Guaifenesin - expectorant, for the relief of chesty cough.

Also contains: aspartame (E951), sucrose and sodium (see leaflet for further information).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.